Stability conditions for a bivariate arch system which is cointegrated in mean

Kunst, Robert M. (1993) Stability conditions for a bivariate arch system which is cointegrated in mean. Communications in Statistics - Theory and Methods, 22 (10). pp. 2941-2953.

Full text not available from this repository.
Item Type: Article in Academic Journal
Keywords: stationarity, vector autoregressions, ARCH models, heteroskedasticity
Status: Published
Date Deposited: 26 Jan 2015 13:31
Last Modified: 01 Apr 2016 14:16
URI: http://irihs.ihs.ac.at/id/eprint/2649

Actions (login required)

View Item View Item